# SDR ASAA2013020893844

- Difficulty date: February 8, 2013
- Submitted: February 11, 2013
- Operation: Air carrier
- Aircraft: N588AS
- Make and model: Boeing 737890
- Aircraft serial: 35685
- Aircraft time: 20,095 hours, 6,283 cycles
- System (JASC): 3150 · Central Warning
- Part: Warning Light
- Condition: Illuminated
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

LIGHT ILLUMINATED.  CLEARED FAULT REF 24-31-TASK 801, OPS CK GOOD, NO FAULTS NOTED.
